# SDR SWAA2020041431566

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** EVIDENCE OF CORROSION AT LEFT WING FRONT SPAR WEB AT IFSS 119 COMMON TO BOOST PUMP UPPER BONDING JUMPER FASTENER HOLE / CORROSION AT LEFT WING FRONT SPAR WEB AT IFSS 119 COMMON TO THE BOOST PUMP UPPER BONDING JUMPER FASTENER HOLE WAS REPAIRED IAW ATS ER 20-02244 REV IR DATED 08APR20 AND EA 20-157-00204 REV IR.
